# SDR 5HAS2015102700504

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Aircraft: N1430X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535279
- Aircraft time: 4,153 hours
- Engine: Lyc IO360C1C
- Engine time: 4,153 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: MX170C
- Part serial: 7909
- Condition: Failed
- Location: Cockpit
- Part time: 4,153 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COM 2 RADIO FREQUENCY KNOBS FOR COM/NAV HAD PLAY INSIDE THE RADIO. THE PLAY ALLOWED THE KNOB TO FREE SPIN. THE OPERATOR COULD NOT SELECT PROPER FREQUENCY.
